# SDR AALA201906049008

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 76,155 hours, 12,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASH LIGHT ASSEMBLY, BROKEN AT LEFT MID AFT SEAT. MAINTENANCE REPLACED EMERGENCY FLASH LIGHT PER AMM 25-64-00.
